Pacific Journal of Mathematics

Self-intersection of a sphere on a complex quadric.

I. Fáry

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1251-1255.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036910

Mathematical Reviews number (MathSciNet)
MR0136616

Zentralblatt MATH identifier
0123.14201

Subjects
Primary: 14.10
Secondary: 57.60

Citation

Fáry, I. Self-intersection of a sphere on a complex quadric. Pacific J. Math. 11 (1961), no. 4, 1251--1255. https://projecteuclid.org/euclid.pjm/1103036910


Export citation

References

  • [1] E. Cartan, Sur les proprietes topologiques des quadriques complexes, PublicationsMathe- matiques de l'Universite de Belgrade, 1 (1932), 1-20.
  • [2] I. Fary, Cohomologie des varietes algebriquesf Annals of Math. 65 (1957), 21-73.
  • [3] Hodge and Pedoe, Methods of Algebraic Geometry, Vol. II, Cambridge University Press, 1954.
  • [4] S. Lefschetz, VAnalysisSitus et la Geometrie Algebrique, Paris, Gathier-Villars,1924.
  • [5] S. Lefschetz,Geometrie sur les surfaces et les varietes algebriques, Memorial des Sciences Mathematiques, Fasc. XL, Paris, Gauthier-Villars, 1929.
  • [6] J. Leray, Le calcul differentiel et integral sur une variete analytique complexe (Probleme de Cauchy, III), Bulletin de la Soiete Mathematique de France, 87 (1959), 81-180.
  • [7] A. H. Wallace, Homology Theory on Algebraic Varieties, New York, Pergamon Press, 1958.
  • [8] O. Zariski, Algebraic Surfaces, Berlin, 1935, Springer Verlag.